# SDR USAA2013112600012

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 44,003 hours, 16,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Faulty
- Location: Evac Slide
- Component: Reservoir, Airbus
- Component part number: 61639103
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE RT SIDE AIR PRESS FOR SLIDES DEPLETED.  TROUBLE SHOT IAW TSM 25-62-00-810-810-A, SWITCH ON BOTTLE AT FAULT.  R & R INFLATION RESERVOIR FOR ESCAPE SLIDE R3 DOOR IAW AMM 25-62-49-400-001-A.
